MAUDE Adverse Event Report: MERGE UNITY PACS; PICTURE ARCHIVING AND COMMUNICATIONS SYSTEM

MERGE UNITY PACS; PICTURE ARCHIVING AND COMMUNICATIONS SYSTEM
Model Number 12.0.6
Medical Device Problem Code Loss of Data (2903)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2021
Type of Reportable Event Malfunction
Event or Problem Description
Merge unity pacs is a medical image and information management system that is used for viewing, selection, processing, printing, telecommunications, and media interchange of medical images from a variety of diagnostic imaging systems.On 7/4/2021, a customer contacted merge healthcare support to report that a patient report was missing.Merge healthcare technical support determined upon investigation that the report saved but failed to upload.Logs were not available for review.Merge healthcare technical support confirmed on 7/22/2021 that the customer dictated a new report and that report was subsequently viewable as expected.No further action is necessary at this time.This has the potential to delay patient treatment and/or diagnosis.There have been no reports of patient injury or harm as a result of this issue.Reference complaint (b)(4).

Brand Name
MERGE UNITY PACS
Common Device Name
PICTURE ARCHIVING AND COMMUNICATIONS SYSTEM
MDR Report Key12242156
Report Number2183926-2021-00018
Device Sequence Number4508040
Product Code LLZ
UDI-Device Identifier00842000100744
UDI-Public(01)00842000100744(10)12.0.6(11)200828
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K041935
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number12.0.6
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2021
Initial Report FDA Received Date07/28/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/28/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1